Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 747–764 (Mi zvmmf3451)  

This article is cited in 3 scientific papers (total in 3 papers)

Numerical studies of free and forced oscillations in a compressible fluid of closed elastic shells of revolution with positive moment

A. A. Abramov, N. B. Konyukhova, B. S. Pariiskii, V. Yu. Prikhod'ko, V. V. Tyutekin

Moscow

Full text: PDF file (1738 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 74–86

Bibliographic databases:

UDC: 517.6:539.3
MSC: Primary 74S30; Secondary 74H45, 74F10, 74K15, 74J20
Received: 23.05.1988

Citation: A. A. Abramov, N. B. Konyukhova, B. S. Pariiskii, V. Yu. Prikhod'ko, V. V. Tyutekin, “Numerical studies of free and forced oscillations in a compressible fluid of closed elastic shells of revolution with positive moment”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 747–764; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 74–86

Citation in format AMSBIB
\Bibitem{AbrKonPar89}
\by A.~A.~Abramov, N.~B.~Konyukhova, B.~S.~Pariiskii, V.~Yu.~Prikhod'ko, V.~V.~Tyutekin
\paper Numerical studies of free and forced oscillations in a compressible fluid of closed elastic shells of revolution with positive moment
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 747--764
\mathnet{http://mi.mathnet.ru/zvmmf3451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005095}
\zmath{https://zbmath.org/?q=an:0723.73096}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 74--86
\crossref{https://doi.org/10.1016/0041-5553(89)90149-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3451
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Errata
      A. A. Abramov, N. B. Konyukhova, B. S. Pariiskii, V. Yu. Prikhod'ko, V. V. Tyutekin
      Zh. Vychisl. Mat. Mat. Fiz., 1990, 30:6, 956


    This publication is cited in the following articles:
    1. S. V. Kurochkin, “The discrete character of the spectrum of a linear two-point boundary-value problem with constraints at singular points”, Comput. Math. Math. Phys., 32:12 (1992), 1821–1826  mathnet  mathscinet  zmath  isi
    2. A. A. Abramov, N. B. Konyukhova, S. V. Kurochkin, B. S. Pariiskii, V. Yu. Prikhod'ko, “Numerical investigation of axisymmetric free oscillations in a vacuum and excitation in a compressible medium of a prolate cylindrical shell with hemispherical ends”, Comput. Math. Math. Phys., 33:10 (1993), 1365–1390  mathnet  mathscinet  zmath  isi
    3. S. V. Kurochkin, “Singular boundary-value problems for linear Hamiltonian systems”, Comput. Math. Math. Phys., 34:1 (1994), 45–52  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021